# SDR USAA2010031290569

- Difficulty date: February 15, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 65,702 hours, 29,300 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472176200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S2 - MAJOR REPAIR - CRACK ON SEAT RAIL AT FR61, S23L, Y1292.  REPAIRED SEAT RAIL AT FR61, S23L, Y1292 IAW A320 SRM 53-00-15.
